MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE?; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation

BOSTON SCIENTIFIC CORPORATION FARAWAVE?; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Medical Device Problem Codes Off-Label Use (1494); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Non specific EKG/ECG Changes (1817); Low Blood Pressure/ Hypotension (1914); Vasospasm (2128); Syncope/Fainting (4411)
Date of Event 07/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2a: common device name is percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation.
 
Event or Problem Description
A hypotension is reported during a pulmonary vein isolation for an atrial fibrillation procedure, a farawave catheter and a versacross connect were selected.During procedure, a patient received a pulsed field ablation with the farawave catheter on the cavotricuspid isthmus (cti).2mg of nitro was given as an infusion and then the cti was ablated with 9 applications with no issues.Transseptal was performed, left atrium was mapped and farawave was inserted into the left atrium and left superior pulmonary vein.1 application was delivered in basket, and the patient had an approximately 15-20s cardiac pause is classified as an arrhythmia followed by profound hypotension.Hypotension was treated with epinephrine and eventually resolved.Procedure was incomplete, canceled, or rescheduled.After procedure as patient was being woken up, there appeared to be changes to st segments confirming a st elevation.Patient was sent to cath (cardiac catheterization) lab for a cath procedure to determine status of coronaries.Cath did not show noticeable coronary vasospasm.

Brand Name
FARAWAVE?
Common Device Name
Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50269216
Report Number2124215-2026-43895
Device Sequence Number13402957
Product Code QZI
UDI-Device Identifier00191506043148
UDI-Public(01)00191506043148
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date08/17/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown